# SDR 99ZZZX2017

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57441
- Make and model: Bell 206L-1
- Aircraft serial: 45438
- Engine: Allsn 250C28
- System (JASC): 7323 · Turbine Governor
- Part: Linear Actuator
- Part number: 65A181
- Condition: Malfunctioned
- Location: Governor
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT RPM DECREASED TO 99 PERCENT.  WHEN GOVERNOR INCREASE BUTTON WAS PUSHED, RPM DECREASED TO 96 PERCENT.  PRIOR TO LANDING, RPM DECREASED TO 90 PERCENT.
